×

Found 213 Documents (Results 1–100)

100
MathJax

On the general coloring problem. (English) Zbl 1277.06004

Calude, Cristian S. (ed.) et al., Rainbow of computer science. Dedicated to Hermann Maurer on the occasion of his 70th birthday. Berlin: Springer (ISBN 978-3-642-19390-3/pbk). Lecture Notes in Computer Science 6570, 116-126 (2011).
MSC:  06D20 68Q45
PDF BibTeX XML Cite
Full Text: DOI

Weighted graph homomorphisms and the Tutte polynomial. (English) Zbl 1177.05049

Camacho Moreno, José Carlos (ed.) et al., Avances en matemática discreta en Andalucía. Cádiz: Servicio de Publicaciones, Universidad de Cádiz (ISBN 978-84-9828-133-0/pbk). 111-117 (2007).
MSC:  05C22 05C15 82B20
PDF BibTeX XML Cite

A characterization of lattice-ordered graphs. (English) Zbl 1125.05068

Landman, Bruce (ed.) et al., Combinatorial number theory. Proceedings of the 2nd integers conference 2005 in celebration of the 70th birthday of Ronald Graham, Carrollton, GA, USA, October 27–30, 2005. Berlin: Walter de Gruyter (ISBN 978-3-11-019029-8/hbk). 327-332 (2007) and Integers 7, No. 2, Paper A22 (2007).
MSC:  05C60 05C75
PDF BibTeX XML Cite
Full Text: Link

Survey: Information flow on trees. (English) Zbl 1066.94006

Nešetřil, J. (ed.) et al., Graphs, morphisms and statistical physics. Proceedings of the workshop held at Rutgers University, Piscataway, NJ, USA, March 19–21, 2001. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3551-3/hbk). DIMACS. Series in Discrete Mathematics and Theoretical Computer Science 63, 155-170 (2004).
PDF BibTeX XML Cite
Full Text: arXiv

Almost isomorphism of Abelian groups and determinability of Abelian groups by their subgroups. (Russian, English) Zbl 1073.20046

Fundam. Prikl. Mat. 9, No. 3, 21-36 (2003); translation in J. Math. Sci., New York 135, No. 5, 3281-3291 (2006).
MSC:  20K30 20K27 20E15
PDF BibTeX XML Cite

Periodic points of nonexpansive maps: A survey. (English) Zbl 1063.47048

Bezuglyi, S. (ed.) et al., Topics in dynamics and ergodic theory. Survey papers and mini-courses presented at the international conference and US-Ukrainian workshop on dynamical systems and ergodic theory, Katsiveli, Ukraine, August 21–30, 2000. Cambridge: Cambridge University Press (ISBN 0-521-53365-1/pbk). Lond. Math. Soc. Lect. Note Ser. 310, 125-144 (2003).
PDF BibTeX XML Cite

Toric mathematics from semigroup viewpoint. (English) Zbl 1044.20039

Granja, Ángel (ed.) et al., Ring theory and algebraic geometry. Proceedings of the 5th international conference on algebra and algebraic geometry, SAGA V, León, Spain. New York, NY: Marcel Dekker (ISBN 0-8247-0559-9/pbk). Lect. Notes Pure Appl. Math. 221, 95-112 (2001).
MSC:  20M14 14M25 52B20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software